# SDR CA110607008

- Difficulty date: May 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB LT ENGINE INDICATIONS REDUCED BY 50 PERCENT FOR APPROXIMATELY 3 SECS.  AC YAWED THEN ENGINE RETURNED TO NORMAL.  NO EICAS MSGS ENGINE DID NOT SHUTDOWN.
